# SDR SIMA20190706002

- Difficulty date: July 6, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 36,414 hours, 32,365 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE RT FLOOR BEAM CORRODED AT FR 23 CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. C/A-PERFORMED DOUBLER REPAIR TO RT FLOORBEAM AT FR 23 IAW SRM 53-21-10RE FIG 205 SHEET 1. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER HMBV INSPECTION. / REPAIR MATERIALS: DOUBLER : AL CLAD 2024-T3, 0.050?
